# SDR UIEA2024060300473

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 64,903 hours, 10,174 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 01N63736
- Part serial: 05100520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT FIXED INOP ( EMERGENCY LOCATOR TRANSMITTER (ELT) (FIXED) - REQUIRED BY 14 CFR - INOPERATIVE )( REMOVED AND REPLACED FIXED ELT IAW 23-24-01, OPS CHECKS FAILED. TRANSFER TO DMI 209758 PER MEL 23-24-02A CAT A DUE DATE 29AUG24.  /  LP 1813646 M8: R/R ELT AND OPS CHECKED GOOD PER AMM 23-24-01. THIS CLEARS MDDR 209758. PLACARD REMOVED
